Worried about bones

disturbedJuly 9, 2006

I am 56 and had a total hysterectomy 2 years ago. I took HRT for about 1 1/2 years, the Estradot patch. It worked at first but then a few months ago, I started getting hot flashes and night sweats and stopped taking it. I get no more hot flashes off of it than when I am on it. Just wanted to talk to someone else in a similiar situation. I hear so much bad talk about losing bone mass if you don't take something, that I am a little scared. Also my libido went way down and would like some other comments on this and what can be done. I took a lot of natural things but nothing seemed to help for long. I have used Primrose Oil and Black Cohosh and both seemed to work at first, but now nothing works. I stopped taking all my herbs and vitamins as I am not sure anything works anymore. I exercise, do weight lifting for my bones and eat healthy. I feel fine, have the usual aches and pains. Just worried.

Thank you for reporting this comment. Undo
Heathen1

I don't think the bone loss is too bad if you get moderate exercise and eat yer calcium. Does it run in your family? I wouldn't stop taking vitamins... your diet can always use a little boost. :o)
You know your body best...

    Bookmark   July 10, 2006 at 12:52AM
Thank you for reporting this comment. Undo
ARUM

Give yourself a break and try soyisoflavones. They took away my hot flash's, and they build bone density, good for the heart. This worked great for me, and I think you will find relief and strong bones. :) Arum

    Bookmark   July 15, 2006 at 7:03AM
Sign Up to comment
More Discussions
dhea?
Hello: New to this forum. I am 49, and was on birth...
ohso99
severe vaginal atrophy
I hope someone can give me some good advice. I have...
coco2008
dental woes and menopause
After reading some of the posts here, I feel I can...
janeinspace
premenstrual nausea when perimenopausal?
Well, I've gone from having no PMS symptoms at all,...
tanama
Need to hear from woman past meno
Hello Everyone, I am 58 and had my lat period at 52...
grule
© 2015 Houzz Inc. Houzz® The new way to design your home™